Journal of Applied Mathematics

Instability Induced by Cross-Diffusion in a Predator-Prey Model with Sex Structure

Shengmao Fu and Lina Zhang

Full-text: Open access

Abstract

In this paper, we consider a cross-diffusion predator-prey model with sex structure. We prove that cross-diffusion can destabilize a uniform positive equilibrium which is stable for the ODE system and for the weakly coupled reaction-diffusion system. As a result, we find that stationary patterns arise solely from the effect of cross-diffusion.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 240432, 18 pages.

Dates
First available in Project Euclid: 17 October 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1350479392

Digital Object Identifier
doi:10.1155/2012/240432

Mathematical Reviews number (MathSciNet)
MR2904517

Zentralblatt MATH identifier
1244.92053

Citation

Fu, Shengmao; Zhang, Lina. Instability Induced by Cross-Diffusion in a Predator-Prey Model with Sex Structure. J. Appl. Math. 2012 (2012), Article ID 240432, 18 pages. doi:10.1155/2012/240432. https://projecteuclid.org/euclid.jam/1350479392


Export citation